# SDR USAAF01001

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Damper
- Part number: 200444004
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 17,660 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF-PIT - FLT 356 - AFTER LANDING GEAR RETRACTION, RECEIVED LEFT MLG MESSAGE.  PERFORMED QRH PROCEDURES AND RECYCLED THE LANDING GEAR.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT IN BUF.  MAINTENANCE REPLACED THE LEFT MAIN GAER BUFFER DAMPER.  CHECKS OK.  (M)
